# SDR CALA2014100201299

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 17,368 hours, 5,719 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 133-15 LE STATION LOCATED JUST INBD OF RIB 25 INCHES APPROX FROM REAR SPAR.  CRACK FOUND TO BE 3/4 INCHES LONG & ENDS OF CRACK MARKED IN BLACK MARKER.  FOUND WITH C SCAN MANUAL PART 6-55-10-1 & CONFIRMED WITH HFEC NDT MANUAL PART 6,51-00-00 PROCEDURE 23.  REMOVED CRACKED AREA.  FABRICATED & INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 55-10-01 REPAIR 11.  INITIATED DIP TO INSPECT REPAIR STARTING AT 56000 FLIGHT CYCLES & AT INTERVALS OF 9000 FLIGHT CYCLES IAW SRM 55-10-01 REPAIR 11 ITEM 5 CATEGORY B INSPECTION REQUIREMENTS TABLE 204 FIG 206.
